Research Repository

Network formation with heterogeneous players

Galeotti, A and Goyal, S and Kamphorst, J (2006) 'Network formation with heterogeneous players.' Games and Economic Behavior, 54 (2). 353 - 372. ISSN 0899-8256

Full text not available from this repository.

Abstract

This paper extends the connections model of network formation by allowing for players who are heterogeneous with respect to values as well as the costs of forming links. Our principal result is that centrality and short average distances between individuals are robust features of equilibrium networks. © 2005 Elsevier inc. All rights reserved.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 16 Jul 2012 14:33
Last Modified: 17 Aug 2017 17:15
URI: http://repository.essex.ac.uk/id/eprint/2987

Actions (login required)

View Item View Item